The Open UniversitySkip to content

Open Research Online
Items Authored or Edited by Lax Chan

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2018 | 2017
Number of items: 4.


Chan, Lax; Grimm, Uwe and Short, Ian (2018). Substitution-based structures with absolutely continuous spectrum. Indagationes Mathematicae, 29(4) pp. 1072–1086. file

Chan, Lax (2018). Continuous Spectra For Substitution-Based Sequences. PhD thesis. The Open University. file


Chan, Lax and Grimm, Uwe (2017). Spectrum of a Rudin-Shapiro-like sequence. Advances in Applied Mathematics, 87 pp. 16–23. file

Chan, Lax and Grimm, Uwe (2017). Substitution-based sequences with absolutely continuous diffraction. Journal of Physics: Conference Series, 809(1), article no. 012027. file

This list was generated on Fri May 29 08:59:42 2020 BST.

Policies | Disclaimer

© The Open University   contact the OU